# SDR 07FDEA04500

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A57246668
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON LT WING INNER SHROUD BOX DEFLECTOR PLATE AROUND ROLLER SUPPORT REPAIR PERFORMED BY BONDING REPAIR IAW EA 6-5755-112536 AND RAS//BAE/1005280/2007 ISS A.
